# SDR NWAA082093313

- Difficulty date: May 11, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 5047
- Aircraft time: 6,615 hours, 892 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4306800001
- Part serial: 05047
- Condition: Smoke
- Location: Galley
- Part time: 6,607 hours, 891 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF, SMOKE STARTED COMING OUT OF THE OVEN.  LANDING WAS UNEVENTFUL AND OVEN WAS REPLACED.
